Sorry Tracy, I haven't heard of it or tried it.
I though you mentioned in another post you were taking Topamax? That might help with your weight loss.
Nicky. I had to stop the Topamax. Too many side effects.
Big surprise...I took nortriptyline also, it worked alright for me...better than the older anti-depressants like elavil/amitriptyline or trazodone (for headaches, not depression issues)
My biggest issues were weight gain...like I needed that! and it also made me extremely tired. The first few weeks I took it I was working an 8-5 job and I remember driving home some afternoons thinking that I was going to fall asleep behind the wheel...and that is something I could NEVER do, not at my tiredest point (without medication of course) I eventually adjusted, but then again, it came to the end of my insurance and the point in time where I went without all medications.
I would not be opposed to taking it again...hesitant about the weight thing, but if it works and you are in a bad enough place with the headaches, the trade-off is well worth it.
Right now though, I am on Topamax and wouldn't budge off that if someone forced me (I know..broken record player, you've heard me say that a million times)
I recently read an article that said a lot of migraine sufferers don't find relief with treatments because they don't stay on them long enough. The example they provided was Topamax. The article said that most people need to stay on it at least 4 months to see any effects. I had similar side effects to yours but found that once I backed off and increased the dose very slowly the side effects were far less significant. I don't know anything about how long Norytriptiline can take to work but you may want to do some research to find out.
I also find that working out in the pool is really good for my headaches. I find that exercising heats my body up and triggers a migraine. The pool stops me from overheating by constantly cooling me down.
Good luck. You'll find something that works.